# SDR USAA2012031500007

- Difficulty date: March 14, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 47,145 hours, 17,713 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Gearbox
- Part number: 38627507
- Part serial: P406
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP36300
- Component part number: 38002784WGEN
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL REPORTED IN CABIN.  WHILE TROUBLESHOOTING, MAINTENANCE FOUND APU OIL LEVEL LOW, OIL RESIDUE IN APU INLET, AND APU GENERATOR LEAKING OIL OUT OF ELECTRICAL CONNECTOR.  REPLACED THE APU AND APU GENERATOR.  HONEYWELL REPORTED GEARBOX HAD A SPLITLINE LEAK.
